# SDR SWIA200718544

- Difficulty date: July 17, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 17,514 hours, 23,715 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Corroded
- Location: Door Warning
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT TANK DOES NOT ACCEPT PRESSURE REFUELING.  REPLACED CORRODED SPLICES FOUND ON FUEL SERVICE DOOR MICROSWITCH WIRING.  OPS CHECK GOOD AT THIS TIME.
